Bill Jackson

According to our database1, Bill Jackson authored at least 107 papers between 1978 and 2019.

Collaborative distances:
  • Dijkstra number2 of four.
  • Erdős number3 of two.

Timeline

Legend:

Book 
In proceedings 
Article 
PhD thesis 
Other 

Links

On csauthors.net:

Bibliography

2019
Point-hyperplane frameworks, slider joints, and rigidity preserving transformations.
J. Comb. Theory, Ser. B, 2019

Rigid Cylindrical Frameworks with Two Coincident Points.
Graphs and Combinatorics, 2019

2017
Antistrong digraphs.
J. Comb. Theory, Ser. B, 2017

2016
A characterisation of the generic rigidity of 2-dimensional point-line frameworks.
J. Comb. Theory, Ser. B, 2016

Unique low rank completability of partially filled matrices.
J. Comb. Theory, Ser. B, 2016

2015
Graded sparse graphs and body-length-direction frameworks.
Eur. J. Comb., 2015

Stress Matrices and Global Rigidity of Frameworks on Surfaces.
Discrete & Computational Geometry, 2015

2014
Combinatorial Conditions for the Unique Completability of Low-Rank Matrices.
SIAM J. Discrete Math., 2014

Necessary Conditions for the Generic Global Rigidity of Frameworks on Surfaces.
Discrete & Computational Geometry, 2014

2013
Complex zero-free regions at large |q| for multivariate Tutte polynomials (alias Potts-model partition functions) with general complex edge weights.
J. Comb. Theory, Ser. B, 2013

Counting 2-connected deletion-minors of binary matroids.
Discrete Mathematics, 2013

Strongly rigid tensegrity graphs on the line.
Discrete Applied Mathematics, 2013

2011
A Zero-Free Interval for Chromatic Polynomials of Nearly 3-Connected Plane Graphs.
SIAM J. Discrete Math., 2011

Circumference of 3-connected claw-free graphs and large Eulerian subgraphs of 3-edge-connected graphs.
J. Comb. Theory, Ser. B, 2011

Necessary Conditions for the Global Rigidity of Direction-Length Frameworks.
Discrete & Computational Geometry, 2011

Bounded Direction-Length Frameworks.
Discrete & Computational Geometry, 2011

2010
Globally rigid circuits of the direction-length rigidity matroid.
J. Comb. Theory, Ser. B, 2010

Operations Preserving Global Rigidity of Generic Direction-Length Frameworks.
Int. J. Comput. Geometry Appl., 2010

The generic rank of body-bar-and-hinge frameworks.
Eur. J. Comb., 2010

Brick partitions of graphs.
Discrete Mathematics, 2010

Local edge-connectivity augmentation in hypergraphs is NP-complete.
Discrete Applied Mathematics, 2010

Maxmaxflow and Counting Subgraphs.
Electr. J. Comb., 2010

An inequality for Tutte polynomials.
Combinatorica, 2010

2009
Spanning even subgraphs of 3-edge-connected graphs.
Journal of Graph Theory, 2009

Zero-free regions for multivariate Tutte polynomials (alias Potts-model partition functions) of graphs and matroids.
J. Comb. Theory, Ser. B, 2009

Corrigendum to "Graphs and digraphs with all 2-factors isomorphic" [J. Combin. Theory Ser. B 92 (2) (2004) 395-404].
J. Comb. Theory, Ser. B, 2009

A sufficient connectivity condition for generic rigidity in the plane.
Discrete Applied Mathematics, 2009

2008
Pseudo 2-factor isomorphic regular bipartite graphs.
J. Comb. Theory, Ser. B, 2008

Orbit-counting polynomials for graphs and codes.
Discrete Mathematics, 2008

Pin-Collinear Body-and-Pin Frameworks and the Molecular Conjecture.
Discrete & Computational Geometry, 2008

On the rigidity of molecular graphs.
Combinatorica, 2008

2007
The 2-dimensional rigidity of certain families of graphs.
Journal of Graph Theory, 2007

Compatible circuit decompositions of 4-regular graphs.
Journal of Graph Theory, 2007

Edge proximity conditions for extendability in cubic bipartite graphs.
Journal of Graph Theory, 2007

A zero-free interval for flow polynomials of cubic graphs.
J. Comb. Theory, Ser. B, 2007

Even subgraphs of bridgeless graphs and 2-factors of line graphs.
Discrete Mathematics, 2007

A note on the Erdos-Farber-Lovász conjecture.
Discrete Mathematics, 2007

Zero-Free Intervals for Flow Polynomials of Near-Cubic Graphs.
Combinatorics, Probability & Computing, 2007

Rigid Components in Molecular Graphs.
Algorithmica, 2007

2006
On the Rank Function of the 3-dimensional Rigidity Matroid.
Int. J. Comput. Geometry Appl., 2006

Globally Linked Pairs of Vertices in Equivalent Realizations of Graphs.
Discrete & Computational Geometry, 2006

2005
The d-dimensional rigidity matroid of sparse graphs.
J. Comb. Theory, Ser. B, 2005

Connected rigidity matroids and unique realizations of graphs.
J. Comb. Theory, Ser. B, 2005

Rigid Two-Dimensional Frameworks with Three Collinear Points.
Graphs and Combinatorics, 2005

2004
Regular bipartite graphs with all 2-factors isomorphic.
J. Comb. Theory, Ser. B, 2004

Graphs and digraphs with all 2-factors isomorphic.
J. Comb. Theory, Ser. B, 2004

2003
Det-extremal cubic bipartite graphs.
Journal of Graph Theory, 2003

Highly edge-connected detachments of graphs and digraphs.
Journal of Graph Theory, 2003

Non-separable detachments of graphs.
J. Comb. Theory, Ser. B, 2003

2-Factor hamiltonian graphs.
J. Comb. Theory, Ser. B, 2003

Edge splitting and connectivity augmentation in directed hypergraphs.
Discrete Mathematics, 2003

2002
Hamilton cycles in plane triangulations.
Journal of Graph Theory, 2002

2001
Non-Separable Detachments of Graphs.
Electronic Notes in Discrete Mathematics, 2001

Independence Free Graphs and Vertex Connectivity Augmentation.
Proceedings of the Integer Programming and Combinatorial Optimization, 2001

2000
Connectivity Augmentation of Graphs.
Electronic Notes in Discrete Mathematics, 2000

Parity Systems and the Delta-Matroid Intersection Problem.
Electr. J. Comb., 2000

A Near Optimal Algorithm for Vertex Connectivity Augmentation.
Proceedings of the Algorithms and Computation, 11th International Conference, 2000

1999
Augmenting hypergraphs by edges of size two.
Math. Program., 1999

On the Edge Connectivity, Hamiltonicity, and Toughness of Vertex-Transitive Graphs.
J. Comb. Theory, Ser. B, 1999

1998
Large Circuits in Binary Matroids of Large Cogirth, II.
J. Comb. Theory, Ser. B, 1998

Large Circuits in Binary Matroids of Large Cogirth, I.
J. Comb. Theory, Ser. B, 1998

Vertices of Small Degree in Uniquely Hamiltonian Graphs.
J. Comb. Theory, Ser. B, 1998

The Zero-Free Intervals for Characteristic Polynomials of Matroids.
Combinatorics, Probability & Computing, 1998

1997
The structure of transform graphs.
Discrete Mathematics, 1997

1996
Hamiltonicity of regular 2-connected graphs.
Journal of Graph Theory, 1996

Orthogonal A-Trails of 4-Regular Graphs Embedded in Surfaces of Low Genus.
J. Comb. Theory, Ser. B, 1996

On the linear k-arboricity of cubic graphs.
Discrete Mathematics, 1996

1995
Preserving and Increasing Local Edge-Connectivity in Mixed Graphs.
SIAM J. Discrete Math., 1995

Cycles through vertices of large maximum degree.
Journal of Graph Theory, 1995

Long Cycles and 3-Connected Spanning Subgraphs of Bounded Degree in 3-Connected K1, d-Free Graphs.
J. Comb. Theory, Ser. B, 1995

1994
Hamilton Cycles in 2-Connected Regular Bipartite Graphs.
J. Comb. Theory, Ser. B, 1994

Shortest Circuit Covers of Cubic Graphs.
J. Comb. Theory, Ser. B, 1994

1993
Hamilton Cycles in Almost-Regular 2-Connected Graphs.
J. Comb. Theory, Ser. B, 1993

A Zero-Free Interval for Chromatic Polynomials of Graphs.
Combinatorics, Probability & Computing, 1993

1992
Longest cycles in 3-connected planar graphs.
J. Comb. Theory, Ser. B, 1992

Dominating cycles in regular 3-connected graphs.
Discrete Mathematics, 1992

1991
Neighborhood unions and hamilton cycles.
Journal of Graph Theory, 1991

Supplementary Eulerian vectors in isotropic systems.
J. Comb. Theory, Ser. B, 1991

A characterisation of graphs having three pairwise compatible Euler tours.
J. Comb. Theory, Ser. B, 1991

Partitioning regular graphs into equicardinal linear forests.
Discrete Mathematics, 1991

Uniform cyclic edge connectivity in cubic graphs.
Combinatorica, 1991

1990
Shortest Circuit Covers and Postman Tours in Graphs with a Nowhere Zero 4-Flow.
SIAM J. Comput., 1990

Cycles containing matchings and pairwise compatible euler tours.
Journal of Graph Theory, 1990

Removable edges in 3-connected graphs.
Journal of Graph Theory, 1990

On the maximum number of pairwise compatible euler cycles.
Journal of Graph Theory, 1990

Chvátal-Erdös conditions for paths and cycles in graphs and digraphs. A survey.
Discrete Mathematics, 1990

A note concerning paths and independence number in digraphs.
Discrete Mathematics, 1990

k-walks of graphs.
Australasian J. Combinatorics, 1990

1989
A note concerning graphs with unique f-factors.
Journal of Graph Theory, 1989

1988
Some remarks on Arc-connectivity, vertex splitting, and orientation in graphs and digraphs.
Journal of Graph Theory, 1988

Edge-colouring random graphs.
J. Comb. Theory, Ser. B, 1988

Removable edges in cyclically 4-edge-connected cubic graphs.
Graphs and Combinatorics, 1988

1987
A note concerning the chromatic index of multigraphs.
Journal of Graph Theory, 1987

A Chvátal-Erdös condition for hamilton cycles in digraphs.
J. Comb. Theory, Ser. B, 1987

Large induced trees in sparse random graphs.
J. Comb. Theory, Ser. B, 1987

Compatible path-cycle-decompositions of plane graphs.
J. Comb. Theory, Ser. B, 1987

Compatible Euler tours for transition systems in Eulerian graphs.
Discrete Mathematics, 1987

Large holes in sparse random graphs.
Combinatorica, 1987

1986
Longest cycles in 3-connected cubic graphs.
J. Comb. Theory, Ser. B, 1986

1985
Toughness and the existence of k-factors.
Journal of Graph Theory, 1985

Long cycles in bipartite graphs.
J. Comb. Theory, Ser. B, 1985

A Chvátal-Erdös condition for (1, 1)-factors in digraphs.
Discrete Mathematics, 1985

1983
Shortest coverings of graphs with cycles.
J. Comb. Theory, Ser. B, 1983

1981
Long paths and cycles in oriented graphs.
Journal of Graph Theory, 1981

Cycles in bipartite graphs.
J. Comb. Theory, Ser. B, 1981

1980
Hamilton cycles in regular 2-connected graphs.
J. Comb. Theory, Ser. B, 1980

1978
Hamilton cycles in regular graphs.
Journal of Graph Theory, 1978


  Loading...